Duke Mathematical Journal

Lattice-equivalence of topological spaces

W. J. Thron

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 29, Number 4 (1962), 671-679.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077470405

Digital Object Identifier
doi:10.1215/S0012-7094-62-02968-X

Mathematical Reviews number (MathSciNet)
MR0146787

Zentralblatt MATH identifier
0109.15203

Subjects
Primary: 54.20

Citation

Thron, W. J. Lattice-equivalence of topological spaces. Duke Math. J. 29 (1962), no. 4, 671--679. doi:10.1215/S0012-7094-62-02968-X. https://projecteuclid.org/euclid.dmj/1077470405


Export citation